MAUDE Adverse Event Report: CAREFUSION 303, INC. BD Pyxis¿ Anesthesia Station ES; Automated Dispensing Cabinet

CAREFUSION 303, INC. BD Pyxis¿ Anesthesia Station ES; Automated Dispensing Cabinet
Model Number 500400001500
Medical Device Problem Code Labelling, Instructions for Use or Training Problem (1318)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ anesthesia station es, station stock out was not populated on carousel for medid (b)(6).The customer stated that this malfunction caused a delay in dispensing medication to patients.However, there were no adverse events or injuries reported based on this event.
 
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 21-dec-2015 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of this incident, a technical support specialist (tss) confirmed that the issue was resolved by customer.The customer stated that the stock-out notifications had appeared the previous week but were automatically resolved by the system.The system functioned as intended after the issue was resolved by customer.

Brand Name
BD Pyxis¿ Anesthesia Station ES
Common Device Name
Automated Dispensing Cabinet
Manufacturer (Section D)
CAREFUSION 303, INC.
3750 torrey view ct
san diego CA 92130
Manufacturer (Section G)
CareFusion 303, INC.
10020 pacific mesa blvd
san diego CA 92121 -438
Manufacturer Contact
brett wilko
3750 torrey view ct
san diego, CA 92130
+1(858)617-2000
MDR Report Key50944927
Report Number2016493-2026-67595
Device Sequence Number10348645
Product Code BRY
UDI-Device Identifier10885403533242
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number500400001500
Device Catalogue Number327
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/21/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown